# SDR COMA2011121970051

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 19,184 hours, 13,415 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED NOSE WHEEL STEERING INOP CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  RESET NOSE WHEEL STEERING.  OPS CHECK GOOD.
